MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 5 ML/HR; ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 5 ML/HR; ELASTOMERIC LFR
Model Number C270050
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 20119996 was reviewed and the product was produced according to product specifications.The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 06 jan 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Fill volume: 241 ml.Flow rate: 5 ml/hr.Procedure: unknown.Cathplace: unknown.Infusion start time: (b)(6) 2024 at 1340.Infusion stop time: (b)(6) 2024 at 1522.It was reported, ¿patient reported he believed an avanos c270050 lot 20119996 exp 09/24/2026 pump was running too fast due to wrinkling and weight of the bag.It was his 49th cycle so he is familiar with the product.¿ it was additionally reported ¿patient called (b)(6) 2024 15:22 reporting he believed pump was running faster than it should.He reported it was more wrinkled and lighter than usual.Patient is on his 49th cycle so he is familiar with the drug.Visually writer (rph) and infusion nurses could not tell.Phone call documentation ¿call transferred to writer by care access - patient left dng med on clinic with 5fu pump - he reports that pump appears to be emptying quicker than previous cycles.Inner bulb of 5fu pump is still firm per patient but bulb has seemed to already decrease in size noted by outer layer of pump.Patient denies any new/adverse symptoms at this time.Instructed patient to clamp 5fu pump - and will proceed to dng clinic for rn assessment of pump.Patient verbalized understanding - schedule coordinated.Infusion rn's updated.The pump was remade and follow up pump ran normally using same model and lot number.¿.
 
Additional Manufacturer Narrative
The device history record for lot 20119996 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The pump was received filled, it was drained and refilled, flow accuracy test was performed, and it yielded within specifications.Pressure pot testing was performed on the flow restrictor, and it yielded below specifications, an occlusion was detected at the end of the glass orifice.The occlusion could be caused due to the pump being filled with the medicine for a longer period; therefore, the fast flow incident was not confirmed.A root cause could not be determined.All information reasonably known as of 08 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 5 ML/HR
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21085157
Report Number2026095-2025-00001
Device Sequence Number20929345
Product Code MEB
UDI-Device Identifier00193494135683
UDI-Public(01)00193494135683(240)101356805(17)260924(10)20119996
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/04/2026
Device Model NumberC270050
Device Catalogue NumberC270050
Device Lot Number20119996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU FRESENIUS KABI.; ICU MEDICAL NORMAL SALINE.
Patient Age61 YR
Patient SexUnknown